# SDR DXTA2013010805237

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 8,368 hours, 6,575 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275043
- Part serial: 2757
- Condition: Intermittent
- Location: Nlg Uplock
- Part time: 8,368 hours, 6,575 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN FOR LANDING.  TWO MAINS IMMEDIATELY DROPPED BUT THE NOSE DID NOT COME DOWN.  RECEIVED A RED UNLOCK LIGHT, AND NO INDICATION ON THE NOSE WHEEL.  180 KTS WITH FLAPS 15 AND STAB ALREADY IN POSITION.  ALL HYD INDICATIONS WERE NORMAL.  NOSE WHEEL EVENTUALLY FELL INTO PLACE ON ITS OWN BUT TOOK CLOSE TO 1 MINUTES.  JACKED ACFT.  INSPECTED GEAR NO DEFECTS NOTED.  UPLOCK ROLLERS ALL MOVED FREELY.  COMPLIED WITH GEAR SWING.  FOUND NOSE UPLOCK ACTUATOR INTERMITTENT, WOULD NOT RETRACT. R & R THE NOSE UPLOCK ACTUATOR. BLED THE HYD SYS EMERGENCY GEAR RELEASE RIGGING FUNCTIONAL CHECK GOOD IAW MM 32-30-08. GEAR RELEASE RIGGING FUNCTIONAL CHECK GOOD IAW MM 32-30-08.  LANDING GEAR OPS CHECKS GOOD IAW MM 32-01-00.  WORK PERFORMED IAW MM 32-30-05.
